Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10238

Title: Mathematical results on the H-index and H-sequence of Randić
Authors: EGGHE, Leo
Issue Date: 2010
Citation: RESEARCH EVALUATION, 19(3). p. 203-207
Abstract: Mathematical formulae for Randic's H-sequence and H-index in a Lotkaian framework are presented. We also present a variant of Randic's H-index. We prove that the following assertions are equivalent: given two persons with the same Hirsch h-index: the Randic H-index H-1 of the first person is larger than H-2, that of the second person, if and only if the H-sequence of the first person dominates that of the second person. These properties are equivalent with alpha(1) < alpha(2) (where alpha(i)(i = 1,2) are the Lotka exponents of the two persons) and also equivalent with mu(1) > mu(2) (where mu(i)(i = 1,2) is the average number of citations per article of the two persons).
URI: http://hdl.handle.net/1942/10238
DOI: 10.3152/095820210X503447
ISI #: 000281472600006
ISSN: 0958-2029
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A263.61 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.